The Bitsadze–Samarskii Problem for Douglis Analytic Functions
Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 396-407
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_3_a11,
author = {A. P. Soldatov},
title = {The {Bitsadze{\textendash}Samarskii} {Problem} for {Douglis} {Analytic} {Functions}},
journal = {Differencialʹnye uravneni\^a},
pages = {396--407},
year = {2005},
volume = {41},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_3_a11/}
}
A. P. Soldatov. The Bitsadze–Samarskii Problem for Douglis Analytic Functions. Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 396-407. http://geodesic.mathdoc.fr/item/DE_2005_41_3_a11/